# SDR SWAA2016121910557

- Difficulty date: November 26, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 41,625 hours, 24,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A813217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CORRODED AT BS 795, RBL 12.50.  R&R INTERCOSTAL IAW SRM AND DWG.
